OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4121

Title: Note on Elongations of Summable p-Groups by $p^{\omega+n}-Projective$ p-Groups II
Authors: Danchev, Peter V.
Keywords: Summable Groups
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: Peter V. Danchev, “Note on Elongations of Summable p-Groups by $p^{\omega+n}-Projective$ p-Groups II”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 387-394.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: We find a suitable condition under which a special $\omega-elongation$ of a summable p-group by a $p^{\omega+n}-projective$ p-group is itself a summable p-group. This supplies our recent result on this theme in (Rend. Istit. Mat. Univ. Trieste, 2006). is itself a summable p-group. This supplies our recent result on this theme in (Rend. Istit. Mat. Univ. Trieste, 2006).
URI: http://hdl.handle.net/10077/4121
ISSN: 0049-4704
MS Classification: 20K10
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
DanchevRendMat39.pdf107.51 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.